Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On maximal torsion radicals. III


Author: John A. Beachy
Journal: Proc. Amer. Math. Soc. 52 (1975), 113-116
MSC: Primary 16A66
DOI: https://doi.org/10.1090/S0002-9939-1975-0396685-4
MathSciNet review: 0396685
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Maximal torsion radicals of a strongly semiprime ring correspond to minimal prime ideals and can be used to characterize both strongly semiprime and semiprime Goldie rings.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A66

Retrieve articles in all journals with MSC: 16A66


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0396685-4
Keywords: Semiprime Goldie ring, strongly semiprime ring, maximal torsion radical
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society